# SDR IXXA060251S

- Difficulty date: June 9, 2004
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 76460
- Aircraft time: 20,947 hours, 2,994 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Part time: 76,460 hours, 20,947 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK FOUND A SEAT TRACK WORN OUT OF LIMITS BETWEEN STATIONS Y400 AND Y420 AT -X45.  REPLACED SEAT TRACK PER ALL APPLICABLE DATA.
